Jose Luis Ramirez Ramirez
Jose Luis Ramirez Ramirez
Matemáticas, Universidad Nacional de Colombia sede Bogotá
Adresse e-mail validée de unal.edu.co - Page d'accueil
Titre
Citée par
Citée par
Année
Some Combinatorial Properties of the k-Fibonacci and the k-Lucas Quaternions
JL Ramırez
Analele Stiintifice ale Universitatii "Ovidius" Constanta - Seria Matematica …, 2015
432015
The linear algebra of the r-Whitney matrices
I Mező, JL Ramírez
Integral Transforms and Special Functions 26 (3), 213-225, 2015
252015
Some identities of the r-Whitney numbers
I Mező, JL Ramírez
Aequationes mathematicae 90 (2), 393-406, 2016
212016
Some determinants involving incomplete Fubini numbers
T Komatsu, JL Ramírez
Analele Stiintifice ale Universitatii "Ovidius" Constanta - Seria …, 2018
202018
Incomplete tribonacci numbers and polynomials
JL Ramírez, VF Sirvent
Journal of Integer sequences 17 (14.4), 2, 2014
202014
On convolved generalized Fibonacci and Lucas polynomials
JL Ramírez
Applied Mathematics and Computation 229, 208-213, 2014
182014
A generalization of the r-Whitney numbers of the second kind
T Mansour, JL Ramırez, M Shattuck
J. Comb 8 (1), 29-55, 2017
172017
A note on the k-Narayana sequence
JL Ramírez, VF Sirvent
Annales Mathematicae et Informaticae 45, 91-105, 2015
152015
A generalization of the Fibonacci word fractal and the Fibonacci snowflake
JL Ramírez, GN Rubiano, R De Castro
Theoretical Computer Science 528, 40-56, 2014
152014
A (p, q)-Analogue of the r-Whitney-Lah Numbers
JL Ramırez, M Shattuck
Journal of Integer Sequences 19 (2), 3, 2016
13*2016
Combinatorial and arithmetical properties of the restricted and associated Bell and factorial numbers
VH Moll, JL Ramirez, D Villamizar
J. Comb 9 (4), 693-720, 2018
122018
Generalized r-Whitney numbers of the first kind
JL Ramírez, M Shattuck
Annales Mathematicae et Informaticae 46, 175-193, 2016
112016
Incomplete generalized Fibonacci and Lucas polynomials
JL Ramírez
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS 44 (2), 363-373, 2015
102015
A Generalization of the -Bonacci Sequence from Riordan Arrays
JL Ramírez, VF Sirvent
The Electronic Journal of Combinatorics 22 (1), 1-38, 2015
102015
Determinantal and permanental representations of convolved Lucas polynomials
A Şahin, JL Ramírez
Applied Mathematics and Computation 281, 314-322, 2016
92016
Some polynomials associated with the $${\vavec {}} $$-Whitney numbes
CB Corcino, RB Corcino, I Mező, JL Ramírez
Proceedings-Mathematical Sciences 128 (3), 27, 2018
82018
Divisibility properties of the r-Bell numbers and polynomials
I Mező, JL Ramírez
Journal of Number Theory 177, 136-152, 2017
82017
Generalized poly-Cauchy and poly-Bernoulli numbers by using incomplete r-Stirling numbers
T Komatsu, JL Ramírez
Aequationes mathematicae 91 (6), 1055–1071, 2017
8*2017
Bi-periodic incomplete Fibonacci sequences
JL Ramírez
Annales Mathematicae et Informaticae 42, 83-92, 2013
82013
Generalized Schröder matrix and its combinatorial interpretation
JL Ramírez, VF Sirvent
Linear and Multilinear Algebra 66 (2), 418-433, 2018
72018
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20